Jump to content
Cathy Stedman

Over 40 years and one day at a time

Recommended Posts

I have tried them all and still here. Praise God!  Now at 62 I find myself stuck again with withdrawal symptoms.  I have recently stopped Clonipin and Wellbutrin and am having a terrible time.  No sleep, extreme sweats especially at night, sensitive to cold and hot, clammy feeling all the time, and brain fog (only way I know to describe it),  what in the world?  Can anyone help?  How long does it last?  Anyone know a good antidepressant to take for high blood pressure and heart issues?  My psychiatrist said my Lexapro could cause a stroke so wants to take me off that. Already off Wellbutrin due to BP and it also made me more anxious I think but it could just be coming off Clonipin that has done this also. I am lost. Maybe should come off it all but then would probably get too depressed. It is hard due to kidney issues and menopause. This getting old thing is for the birds😂😢

Share this post


Link to post
Share on other sites

Hi Cathy,

You're singing my song.  I've been on pain pills and antidepressants for 13 years.  I'm 70, and seem to manage to go through withdrawals monthly if I don't monitor.  My current ongoing problem is an ongoing degeneration of my jaw and teeth from radiation to my jaw 8 years ago for cancer treatment.  My accelerated necrosis is progressive and incurable. 

Like you I get the shivers, the fog brain like I'm inside a giant bell.  When I was treated for cancer I took a cocktail of prescribed drugs that put a mindless, floating end to each day.  When I stopped that I had the same issues, all of them, that you have. 

On that night, I did the Johnny Cash ramble, shivering on my couch, watching some tv special on heavy earth moving equipment. 

I thin slowly weaning down is the way, but you're withdrawing quickly as I was.  It's miserable.  Like some long for on this forum, being numb is not a good state to be in.  You have to pay up when the time comes. 

You're symptoms will end.  The sweats are your body ridding itself on some of your product maybe.  I can't give you a time, but in my case can last for 5--10 days.  A strange results accrues when I withdraw, I become more emotionally aware.  I feel more for memories, for TV shows.  It's pronounced and has helped me write when it happens.  Emotional connections are effected by numbing drugs, especially pain killers. 

If my jaw would stop breaking through the skin inside my mouth I would be glad to stop. 

Just ride it out Cathy, and know I'm currently on the same merry-go-round.  It'll pass as soon as your body adjusts to it's new condition, then you can see your doc about the blood pressure and heart meds.  I'm not an expert, but I think meds other than antidepressants might help more. 

Got the shakes with you,

Bulgkov

Edited by Bulgakov
s

Share this post


Link to post
Share on other sites
On 11/5/2018 at 6:38 AM, Cathy Stedman said:

I have tried them all and still here. Praise God!  Now at 62 I find myself stuck again with withdrawal symptoms.  I have recently stopped Clonipin and Wellbutrin and am having a terrible time.  No sleep, extreme sweats especially at night, sensitive to cold and hot, clammy feeling all the time, and brain fog (only way I know to describe it),  what in the world?  Can anyone help?  How long does it last?  Anyone know a good antidepressant to take for high blood pressure and heart issues?  My psychiatrist said my Lexapro could cause a stroke so wants to take me off that. Already off Wellbutrin due to BP and it also made me more anxious I think but it could just be coming off Clonipin that has done this also. I am lost. Maybe should come off it all but then would probably get too depressed. It is hard due to kidney issues and menopause. This getting old thing is for the birds😂😢

Hi Cathy! I just wanted to say that, while I am not 62 and thus not experiencing the same level of pain, I have withdrawn from multiple medications, too, and I can say that even though it's an awful experience, it does pass. I hope that, as I write this, it has already passed, since this post was left a while ago.

All the best!

Share this post


Link to post
Share on other sites
On 11/5/2018 at 6:38 AM, Cathy Stedman said:

I have tried them all and still here. Praise God!  Now at 62 I find myself stuck again with withdrawal symptoms.  I have recently stopped Clonipin and Wellbutrin and am having a terrible time.  No sleep, extreme sweats especially at night, sensitive to cold and hot, clammy feeling all the time, and brain fog (only way I know to describe it),  what in the world?  Can anyone help?  How long does it last?  Anyone know a good antidepressant to take for high blood pressure and heart issues?  My psychiatrist said my Lexapro could cause a stroke so wants to take me off that. Already off Wellbutrin due to BP and it also made me more anxious I think but it could just be coming off Clonipin that has done this also. I am lost. Maybe should come off it all but then would probably get too depressed. It is hard due to kidney issues and menopause. This getting old thing is for the birds😂😢

Hi Cathy. I was wondering if you're feeling any better?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...